# SDR 1622304

- Difficulty date: January 28, 2005
- Submitted: January 28, 2005
- Operation: General aviation
- Engine: Lyc IO360A3B6
- Engine time: 2,000 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: AELSTD2213
- Condition: Failed
- Location: Crankgear
- Component: Crankshaft, Lyc
- Component part number: 13B27221
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE OVERHAUL, THE PMA CRANKGEAR BOLT P/N: AELSTD2213 MANUFACTURED BY ENGINE COMPONENTS INC FAILED BEFORE REACHING RECOMMENDED TORQUE VALUE.  THE AREA JUST BELOW THE GRIP AREA STRETCHED.
